Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Please support me massive wave


[Sh...]

Recommended Posts

I don’t know what happened but 3 days ago things just got so bad. I dropped last night anyway and didn’t sleep again. Cannon stop crying and dry reaching my head feels like fairy floss. I took an extra 1.5mg Valium to try and calm me down. I’m so afraid she I keep going I only have 1/8th zopiclone left, would it even be doing anything at this point? Please support me I could really use ur help today x
Link to comment
Share on other sites

My advice is to hold until you start feeling better. You probably shouldn't have cut your dose when you were feeling bad. Usually that just compounds things. But, if you can, maybe hold for awhile and see how you feel. Hopefully you will start to feel better. I've made that mistake before and usually in a few days it starts to improve. These days if I'm having a hard time and a lot of waves I'll just hold until I feel strong again.

 

I can relate to having brain fog. It's usually pretty bad for me for a week after I cut my dose.

Link to comment
Share on other sites

I'm not sure how much you were on before? There is a place in your signature where you can post how much medication you were on and what you are on and what your taper is.

 

Generally I try not to go up again once I cut a dose but it also depends on how you feel. When I was first starting to taper I cut way too much and ended up reinstating part of what I cut because I felt really horrible. Now I try to cut smaller amounts.

 

If you are handling it okay, you could just hold for awhile. It really comes down to how you are feeling.

 

(Okay, I see that you do have some information in your signature.  Unfortunately I dont know about those particular drugs but i still think it has to be based on what you can handle. It's better to go slow.)

Link to comment
Share on other sites

Hey Shayna! Sounds like you're having a challenging time. I'm sorry to hear that but I hope you will be reassured that it's only temporary. What you're going through is familiar to the many people here who have also tried reducing when they were already struggling with symptoms. It's going to hurt but luckily just one night gives you time to rectify the problem. I would go back to whatever dose of zopiclone you were on, stick to your normal dose of diazepam too, and do that for the next two weeks at least. Then it might be a good idea to come back here and let us help you figure out how to proceed. It just sounds like the pace got to you, as has happened to many before and will happen to those to follow. It's normal. IMO, you need to give yourself time and space to recover and get some perspective, then just tweak your plan a little to make it easier on yourself going forward. In other words, try not to go too fast again!

 

It would help if you added a signature telling us how long you've been on what dose, like others have. I'm only guessing you're going too quickly due to your experience. It's easier to give good support when we can see those details.

Link to comment
Share on other sites

Thanku both so much for your replies x it lmeans so much to have ur support. I swapped to zopiclone from temazepam in November 2018 when I hit tolerance wd. Then dr increased to 2 x 7.5mg, but I was still very unwell. I was then put on a bunch of other drugs per my signature. I withdrew last ad lexapro in April. I dropped to 1.5 x 7.5mg zop around the same time and only used Valium when I had a bad day. But when I got to 1 x 7.5mg zopiclone a benzo rehab place here in oz suggested adding a small amount of Valium daily to help with wd. So I dropped 1.5 x 7.5mg zop, then to 1 1/4 x 7.5mg zop, then to 1 x 7.5mg zop, I did this every 2 weeks. Then I started reducing 1/8th of a 7.5mg zop every 2 weeks. I’ve been on Valium 1.5mg since June. I reinstated to 1/4 zop and 1.5mg Val last night and slept pretty well but woke with some anxiety. Would love any other suggestions x
Link to comment
Share on other sites

×
×
  • Create New...